“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 9458
School of Mathematics
  Title:   A new version of Fan's theorem and its applications
  Author(s):  M. Fakhar (Joint with J. Zafarani)
  Status:   Published
  Journal: CUBO
  Vol.:  10
  Year:  2008
  Pages:   137-147
  Supported by:  IPM
In this article, using a generalized version of Ky Fan's Theorem, we deduce new proofs for some fixed point theorems a.nd new existence theorems for equilibrium problems.

Download TeX format
back to top
scroll left or right